Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A necessary condition for d-polyhedrality

David Wilmot Barnette

Vol. 23 (1967), No. 3, 435–440
Abstract

A graph is d-polyhedral provided it is isomorphic to the graph of a d-dimensional convex polytope. One of the unsolved problems in the field of convex polytopes is to characterize the d-polyhedral graphs for d > 3. There are, however, several necessary conditions known for a graph to be d-polyhedral. In this paper we present a new necessary condition which is not implied by the other conditions but which has two of them as corollaries. We also show how this new condition may be useful in solving problems dealing with ambiguity of d-polyhedral graphs.

Mathematical Subject Classification
Primary: 05.50
Secondary: 52.00
Milestones
Received: 21 February 1967
Published: 1 December 1967
Authors
David Wilmot Barnette